# SDR UIEA2013030500114

- Difficulty date: March 4, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 60,343 hours, 10,410 cycles
- Engine: Ge CF66D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Condition: Cracked
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALK AROUND,  FOUND A CRACK ON ENGINE NR 3 PRIMARY EXHAUST NOZZLE LOCATED AT 9 O'CLOCK POSITION AFT EDGE.  THE CRACK DIMENSION RUNS 4.7500" LONG CIRCUMFERENTIAL AND LOCATED .7500" FROM THE NOZZLE AFT END.  THE CRACK IS DETERMINED TO BE OUTSIDE ALLOWABLE LIMITS IAW SRM 54-41-30.  DISPOSITION IS TO PERFORM TIME LIMITED REPAIR BY STOP DRILLING THE CRACK ENDS WITH A 0.125" DIAMETER HOLE, DVI EVERY 3 FLIGHT CYCLES; AND REMOVAL OF THE PART WITHIN 50 FC (FLIGHT CYCLES).
